| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 29-32


M. Ducker, J. Frohne, F. T. Suttmeier
      On the FE-analysis of inverse problems: An application in electrical engineering
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1393-1407
      https://doi.org/10.12988/ams.2013.13128

I. Massy, A. Avila, M. Garcia-Molina
      Quantitative evidence of Goodwin's non-linear growth cycles
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1409-1417
      https://doi.org/10.12988/ams.2013.13129

A. A. A. Rahman
      A unified approach for mixtures from two certain families of distributions
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1419-1428
      https://doi.org/10.12988/ams.2013.13130

N. Kaushik, B. Tyagi, G. Jayaraman
      Modeling biochemical oxygen demand in a river with scattered storage zones
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1429-1437
      https://doi.org/10.12988/ams.2013.13131

I. Halil Gumus, N. Taskara
      The improved arithmetic-geometric mean inequalities for matrix norms
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1439-1446
      https://doi.org/10.12988/ams.2013.13132

P. D. Michailidis, K. G. Margaritis
      Accelerating kernel density estimation on the GPU using the CUDA framework
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1447-1476
      https://doi.org/10.12988/ams.2013.13133

G. L. Silver
      Hyperbola for curvilinear interpolation
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1477-1481
      https://doi.org/10.12988/ams.2013.13134

C. Vajiramedhin, J. Werapun
      EBPA: An efficient data structure for frequent closed itemset mining
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1483-1506
      https://doi.org/10.12988/ams.2013.13135

Z. R. Bogdanowicz
      Short proof for a connected simple graph with fewest spanning trees
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1507-1513
      https://doi.org/10.12988/ams.2013.13136

I. Inchan
      Existence theorems for nonconvex variational inequalities problems
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1515-1522
      https://doi.org/10.12988/ams.2013.13137

M. Zavodny
      Methodology framework for analysis and design of business intelligence systems
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1523-1528
      https://doi.org/10.12988/ams.2013.13138

P. Prasertsang, S. Sompong
      On the solutions of the max-type difference equation (x_{k+1})=max{ \frac{1}{x_{k-1}^{n}},x_{k-1}^n}}, n \geq 1
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1529-1535
      https://doi.org/10.12988/ams.2013.13139

Mohamed Ould Abdelkader
      MP-dimension of a meta-projective duo-ring
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1537-1543
      https://doi.org/10.12988/ams.2013.13140

B. Sroysang
      Regular hexagon cover for isoperimetric triangles
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1545-1550
      https://doi.org/10.12988/ams.2013.13141

B. Sroysang
      Regular pentagon cover for triangles of perimeter two
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1551-1555
      https://doi.org/10.12988/ams.2013.13142

B. Sroysang
      Triangles in regular heptagons
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1557-1561
      https://doi.org/10.12988/ams.2013.13143

Suneetha V., Bishwambhar Mishra, Parul Kamat, Gopi chand T., Saranya C., Rani Anupama, Alok Prakash
      Statistics and mathematical modelling; A major recent modern tool in biotechnology and bioinformatics data analysis
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1563-1567
      https://doi.org/10.12988/ams.2013.13144

I. Ege
      On some inequalities for the gamma function
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1569-1574
      https://doi.org/10.12988/ams.2013.13145

S. F. Ateya, M. M. Rizk
      Bayesian prediction intervals of future generalized order statistics under a finite mixture of generalized exponential distributions
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1575-1592
      https://doi.org/10.12988/ams.2013.13146

V. H. Badshah, C. Wadhwani
      Common fixed points of fuzzy mapping in complete quasi-pseudo metric space
      Appl. Math. Sci., Vol. 7, 2013, no. 29-32, 1593-1599
      https://doi.org/10.12988/ams.2013.13147


Journals | Books | Author guidelines